# SDR SWAA2020092112247

- Difficulty date: August 29, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 55,155 hours, 32,453 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR NR 5 DOOR MECHANISM BEAM HAS CRACK ON THE UPPER INBOARD RADIUS, MARKED (R1 DOOR).  REMOVED & REPLACED FWD SERVICE DOOR NR 5 BEAM, PER B737-700 SRM 51-40-02-0G-0 ; 51-40-05-0G-0; DRAW & 141A6516 & 141A6535.
